# SDR EE4Y2022111616624

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 47,949 hours, 34,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 47,949 hours, 34,968 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURFACE AND SUB-SURFACE CORROSION INSPECTION IAW MANUFACTURER DOSSIER MESSAGE 81133275/013, FOUND CORROSION ON TOP SKIN PANEL 1 UPPER SURFACE, BETWEEN RIBS 3-4, AT STRINGER 11 BUTTSTRAP SURROUNDING BOLT LOCATION 383, ON THE LEFT HAND WING.DUE TO THERE IS NOT SRM AVAILABLE TO PERFORM PERMANENT REPAIR, AIRBUS WAS CONTACTED  REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL. UNDER DOSSIER 81133275 AND COOPESA EO COO-EO-2022-16626-R00 JOB A1M142 ITEM 5-85
